What should I do to get back my periods as I am spotting for last three days and having lot of pain ?
i have been spotting about three days now...my periods is due and im in alot of pain...im getting pinkish spots...about two weeks ago my fiance and i had sex and he break inside me...could this be the reason and what could i do for my periods to come..im in plenty pain...help...
Thanks for choosing HealthcareMagic forum.
If you are having spotting and pinkish discharge instead of the normal period with a hitory of unprotected sex then the chances are that you are pregnant and this might be a tubal or ectopic pregnancy. You must not delay and go for an ultrasound scan aftera urine test for pregnancy.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have been having moderate low back pain mid-cycle with spotting at the same time. The pain really gets my attention, and it s on both sides. Any ideas? Additionally, my last period was only 2 days long (as opposed to normally 8 days) and I had a yeast infection prior to it beginning. I feel like something is off
Hello, I have been on my period for a bout 2-3 days now and for about an hour or two i was having a really bad back pain, almost like cramps. But every few minutes it would get worse and worse then stop and start again. So I took a midol and ended up having to go to the bath room. I took out my tampon and then wiped my vagina and on the toilet paper was a about a half dollar size ball looking thing that was kinda gray with dark blood spots and i moved it around and it ended up breaking apart to lay flat, my back pain went away but now im scared to wonder what it could be. Please and thank you, Britt.
i have ananterior fundic subserosal uterine fibroid of 2.5 cm should i have it removed as i get alot of spotting between mentral cycle and suffer from back ache and a constant heavy feeling with pain like im constantly about to start my menstral cycle.
Hi - I have numerous non-specific symptoms: fatigue, digestive problems (early satiety, poor appetite, constipation, excessive wind, bloating etc.), chronic pain (not relieved by standard issue pain meds/cannot tolerate) head, neck, shoulders, mid and lower back and what feels like nerve pain in left thigh etc. Also mouth ulcers and some difficulties swallowing. Persistent pain ULQ and what feels like a bulge in intestine under left ribcage (I can pop this back in by putting pressure on it). I have life long incontinence issues and recurrent UTI s over last few years. I am 57 yrs old and highly motivated by my career - I have no undue social stressors. At this point, while my doctor is an OK practioner I do not feel heard and I do not have the energy to argue my case...I run the risk of being categorised as difficult/fussy/ageing/hypocondriac etc etc but I am exhausted at being dismissed and given the run around. I have positive ANA for several years. Comments or suggestions would be most welcome. Thanks...Karen
I had fusion spine surgery on c-2 -c6 because I have spasmatic torticollis involentery my brain triggers chronic pain wore my protein between my spine bones . I had surgery March 17, this year 2and a half months ago. My spasms pulls my ncck down. They don t have a neck brass to fit me. Will this weaken my bone mass or wii my neck get strong like it was before my surgery? Very scared. My spasms never pulled my neck down and I know the first 12weeks your neck nots to pull down so the bone mass can fuse around my spine bone.
Hello Doctor Grief; my name is Richard Hartsfield, from Alabama. I am a 61 year old veteran and I have been suffering chronic pain (90% arthritic), amongst other things. My doctors at the V.A. in Birmingham, Alabama have been looking after my needs until 16 to 20 months ago. I was told by my doctor at the V.A. that he was being mandated by his SUPERIORES that he was to start the process of taking myself along with all other Veterans that eventually practically all Vets would not be getting any narcotic pain relievers I was fortunate to have an old high school buddy who is a physician refer me to another physician who would see to my needs. I take anywhere from 150 to 170m.g. s of methadone for a long time and am afraid that ,(well I,m afraid that for some unforseeable reason, that I won t be able to get the meds I need. I am a caretaker for my 86 year old mother and it is a gut wrenching thing to watch her slowly die a little each day. To make a long storey short, I am looking ahead and will eventually need my pain meds (legally) each month without the stress of worrying if I will be able to get my meds. Respectfully, Richard Hartsfield
I have been taking Hydrocodone (Vicadin) for over 5 years to treat chronic pain. I am currently taking 2 10mg every 6 hours. I wish to stop taking this medication. What do you recommend as a substitute pain reliever? How should I discontinue the hydrocodone?
I can't get to sleep tonight. I have severe butt pain especially whn I lye down. Excursion. It shoot lik a knife. I'm on steroid , doesn't or didn't help Went to a pain doctore but he seems to thinks it a muscel and want me to do physical therapy...
HELLO I HAD SUFFERED A STROKE IN 2016 AND WAS SUBSCRIBED CHLOPIDOGREL/PLAVIX ANTICOAGULANT WHICH I TAKE DAILY ONCE A DAY. NOW...............I WOULD LIKE TO KNOW IF I CAN TAKE IT EVERY OTHER DAY WITH NO PROBLEM. I BELIEVE TAKING IT DAILY IS MAKING...